I Have Discomfort In My Upper Left Chest. No Pain. Just Discomfort. I Have Been On Methadone For 4 Years And It Seems To Aggrivate It. Doc Said Heartburn/indigestion. What Do You Think

Question

Asked by jjames81xxx

I Have Discomfort In My Upper Left Chest. No Pain. Just Discomfort. I Have Been On Methadone For 4 Years And It Seems To Aggrivate It. Doc Said Heartburn/indigestion. What Do You Think

I have discomfort in my upper left chest. No pain, just discomfort. I have been on methadone for four years and it seems to aggravate it. My doctor said it was heartburn/indigestion. What do you think?

Answer

I am glad you have mentioned it to your doctor. I'm assuming he's not concerned because it's discomfort vs. pain but if it continues or worsens it would be best to mention it again. It is possible that it is a symptom of reflux but methadone also has some heart side effects such as irregular heart beats, etc. Did your doctor suggest anything for the heartburn/indigestion? Often times, docs will use a medication trial as a way to help determine if their diagnosis is correct. In other words, if your doctor suggests you take an anti-acid (such as Tums) and the discomfort goes away then that helps the doctor know that the discomfort is coming from heartburn.

Best of Luck - Stephanie

Here are some other links that might be useful to you:

Enjoying Summer Despite Acid Reflux

5 Drinks to Avoid with Acid Reflux

10 Foods to Avoid with Acid Reflux

Answered by Stephanie